Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Occasional nausea in the morning, constipation. On thyronorm, neksiuii, ivabrad5. Cause?

Dr iam on thyronorm50 neksiuii20 losar h 50 razel 5 restyl 0.25 sometimes ondem 4as ihave morning nasea nowdisturbed and constipated bowels from sometime is it rt to have lubowel in the night to set my digestion rt can it interfere with any of the above medicine i take ivabrad5 also for rapid heart palpitationsmyemailis YYYY@YYYY
Mon, 30 Sep 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
Internal Medicine Specialist 's  Response
Hello,

This is a normal side effect of the drugs you are taking, so you can take lactulose syrup and primperan to ease these symptoms.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Salah Saad Shoman, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

good day doctor, i have vomiting tendency sometimes... my motion is not happening properly.. Last month i had laxative and motion was correct for...

Recent questions on  Irritable bowel syndrome

doctor1 MD

After just eating, i had a sudden sharp excruitating pain in my collar bone which has travelled down to my stomach. It only lasted 10 minutes but...

doctor1 MD

Dr iam on thyronorm50 neksiuii20 losar h 50 razel 5 restyl 0.25 sometimes ondem 4as ihave morning nasea nowdisturbed and constipated bowels from...

doctor1 MD

Hello there! I ve been having some major gastrointestinal issues for the past 3 years or so, and this past year I had to drop out of school because...

doctor1 MD

After I have an orgasm, my stomach hurts/cramps and I have to almost immediately make a bowel movement. The pain will linger on for a while after...

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very...

doctor1 MD

mainly whenever I we eat little spicy food then I will be having loose motion problem..can you suggest some medicine or syrup.

doctor1 MD

The symptoms are for a 62 year old woman who is hypothyroid, takes 25 micrograms of tirosint and also takes 290 micrograms of Linzess for IBS . She...